# SDR SWIA20240514429

- Difficulty date: April 29, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N288SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000754
- Aircraft time: 12,416 hours, 9,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 84 S17l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III HAS FR 84 STGR 17L HAS CORROSION ON RH SEAT TRACK   (C-CHECK RO 5/13/2024)   PERFORMED PERMANENT SPLICE REPAIR ON CF III RH INBD FLOOR BEAM SEAT TRACK FR 83-84 REF. ETD2022-170-022163. CHANGE IN WEIGHT 297 GRAMS. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED.
